# SDR DALA2015083105348

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 51,142 hours, 20,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING,  EMERGENCY LIGHTS BATTERY PACKS FAILED CAPACITY CHECK.  MAINTENANCE REPLACED SAME BATTERY PACKS AMM 33-51-06.  OPS CHECK OK.
